# SDR QXEA2009123001094

- Difficulty date: December 26, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 20,238 hours, 20,782 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Pivot Assy
- Part number: 468433
- Condition: Malfunctioned
- Location: Mlg Door Linkage
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AFTER TAKEOFF, THE RT GEAR DOOR CYCLED 2 TO 3 TIMES.  AIRSPEED WAS BELOW 185 KTS CONTINUED TO DESTINATION.  DURING ALTERNATE GEAR EXTENSION, AFTER SELECTING INHIBIT SWITCH TO "INHIBIT" (UP), MOVING GEAR HANDLE DOWN, THE GEAR CAME DOWN WITH 3 GREEN LIGHTS AND NO OTHER LIGHTS.  LANDING UNEVENTFUL.  REPLACED LT & RT MLG DOOR LINKAGE REPLACEMENT.  ALL OPS CHECKS GOOD.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
